# SDR ASOA20121203138V

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 34,412 hours, 26,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CRACK AT FRAME 10 JUST BELOW LT DV WINDOW (STRINGER 9).  MX R & R FRAME 10 LT UNDER DV WINDOW IAW SRM 51-40-02.  ALODINED, PRIMED AND PAINTED IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
